MathSciNet Relay Station
MathSciNet bibliographic data
MR382257 (52 #3142) 13F15
Fossum, Robert M.; Griffith, Phillip A. Complete local factorial rings which are not Cohen-Macaulay in characteristic $p$. Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 2, 189–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement